It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-15-2006, 08:17 AM   #1
Junior Member
(female)
 
Join Date: Nov 2006
Posts: 19
deb0521 HB User
Help

Does anyone have depersonalization with depression and anxiety. With every bout of depression I have had and there have been many I always have this feeling of depersonalization/derealization. I have been symptom free for 10 years, thank God. But for the last 7 weeks I have had it. I went to my psychiatrist and she upped my paxil to 40 mg. and also put me on buspar, and klonapin plus depakote. I desperately need to know if anyone out there suffers from constant depersonaliziation with depression and anxiety. Thanks, and God bless.

 
Old 12-15-2006, 09:15 AM   #2
Newbie
(female)
 
Join Date: Nov 2006
Posts: 7
lady7 HB User
Re: Help

the medication you mentioned makes me feel that way. I think most anti-depressants just kind of numb us from the real world. I for one would rather feel this way than to be depressed. Depression is way more painful than anything else.

 
Sponsors Lightbulb
   
Old 12-15-2006, 10:44 AM   #3
Junior Member
(female)
 
Join Date: Nov 2006
Posts: 19
deb0521 HB User
Re: Help

I have been on all of these combined medicines before and they never did make me feel like that. The depression causes the symptoms of depersonalization for me. Not the medicine. Last time the meds are what got rid of these feelings.

 
Old 12-15-2006, 11:38 AM   #4
Junior Member
(female)
 
Join Date: Nov 2006
Posts: 43
bloodyhell HB User
Re: Help

For me, depression is a more acceptable way to make me aware. The drugs took away all emotion other than increasing anxiety and what I can only describe as madness because I no longer could recognize myself, my personality, my responses, my temperment.
At least depression is a recognizable part of me. And, like an unwelcome visitor, always departs, eventually, on it's own.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Pristiq help.... AnotherDayDone Depression 3 05-12-2010 08:54 PM
Help me work through this in a healthy way Iceman77 Relationship Health 13 04-27-2010 05:57 PM
Anyone recovering from drugs please help, need information tandycipps Addiction & Recovery 3 04-27-2010 10:21 AM
Need help for daughter with hypo symptoms but close to normal lab results brettb Thyroid Disorders 4 04-25-2010 02:22 PM
Morton's Neuroma ... Help BrianPK Foot & Ankle Problems 32 10-12-2009 03:18 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!